# SDR FDEA201803010545

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AFA38733
- Condition: Corroded
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR BS 1701 FWD FRAME CORRODED. REPAIR IAW EA  8-5310-T0338873.
